I was pregnant and got it terminated. I've been taking the pill for a few months now ever since. I take it before bed but I miss quiet a few , often , and either take it the day after with my next one or take it 2 days later with the next two. It slips my mind often because I get tired and pass out most nights without remembering. I have had unprotected sex approximately 6 times this month since my last period. about 2 days ago I noticed spotting but my red pills dont start for another week so I wasnt sure what that meant. (Since the termination I've had three months of normal periods that were right on time with no spotting) I figured my period was just going to start early but I still have only been spotting throughout the day very little off and on. I have 4 more pills before my period starts and I'm just wondering what is going on. I don't think I'm pregnant and I know early spotting isn't exactly a sign of pregnancy although some sights say it can be implantation. But I also know because I regularly forget my pills and have to take them the next night while regularly having unprotected sex it is possible, although I don't see why it would happen now. I'm curious as to what would cause me to spot lightly for two days, a week before my period. Keep in mind this has never happened to me before so I don't think missing my pill the other night and taking it the next day caused this because I've done that for years and never had spotting a week before my period. I've never had spotting for any reason.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Jan 2015 • 1 answer
I took Plan b Feb 21 and a week after experienced spotting for about 5 days. My period is already 10
Posted 27 Mar 2015 • 2 answers
Posted 7 Jul 2016 • 0 answers
Posted 19 Sep 2016 • 0 answers
Posted 19 Apr 2017 • 0 answers